# SDR C2XA01BT136

- Difficulty date: July 6, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- Aircraft time: 21,139 hours, 22,335 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: S5367240822801
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YUL---CO4370, DURING 3C CHECK IN YUL MAINTENANCE FOUND AT FRAME 39 RIGHTHAND SIDE STATION 14 DOUBLER CORRODED....REMOVED AND REPLACED DOUBLER IAW ATR42 SRM 51-25-01 AND ATR42 SRM 51-25-04.
